# SDR CALA2024022900601

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 143T82081
- Condition: Corroded
- Location: Bs 522-544 Rbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 166320-0100.0168, SUPPORT TASK: FLC UPPER FRAME CHORD CORRODED @ F.S. 522-544 RBL24.26. REMOVED AND REPLACED FLC UPPER FRAME CHORD SRM 523-544 RBL 24-46 IAW B767 SRM 51-40-02 PARA 7.
